1 paper(s) uploaded by CHZhang.

Index Title Upload Time Modified Time
1

Confidence intervals for low dimensional parameters in high dimensional linear models

Cun-Hui Zhang Rutgers University Stephanie S. Zhang Columbia University

Statistics Theory and Methods mathscidoc:1806.33002

Journal of the Royal Statistical Society, 76, 217-242, 2014
[ Download ] [ 2018-06-11 09:41:36 uploaded by CHZhang ] [ 15 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-06-11 09:41:36 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved